Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

urine a diffrent color? TMI!

i have switched prenatal vitams and on the med. bottle it reads MAY SEE CHANGE IN COLOR IN URINE . i took my first one last night and when i woke up to go pee in the middle of the night my pee was a light green??
should i be worried and call my doc. or should it be okay.

Answer Question
 
leAnn21

Asked by leAnn21 at 3:38 PM on Dec. 28, 2010 in Pregnancy

Level 9 (302 Credits)
Answers (3)
  • It's fine, its the vitamins.
    Candi1024

    Answer by Candi1024 at 3:55 PM on Dec. 28, 2010

  • K THANK U
    leAnn21

    Comment by leAnn21 (original poster) at 3:59 PM on Dec. 28, 2010

  • samething happned to me
    SingleOHMommy

    Answer by SingleOHMommy at 10:02 PM on Dec. 28, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN